# SDR RU3A20140408013

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N74
- Make and model: Beech 300BEECH
- Aircraft serial: FF9
- Aircraft time: 14,239 hours, 7,413 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 9000251D
- Part serial: EIFW022
- Condition: Inoperative
- Part time: 3,771 hours, 1,852 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DISPLAY FAILED, CABIN HAD SMOKE PRESENT WITH STRONG ELECRICAL ODOR.  A DETAILED SMOKE & FUMES INSPECTION WAS PERFORMED.  DISPLAY HAD A STRONG ELECRICAL ODOR.  DISPLAY R & R WITH NEW.  ACFT POWER APPLIED & RAN FOR AN HOUR, NO SMOKE OR ELECTRICAL ODORS NOTED.
